# SDR SWIA200923127

- Difficulty date: September 11, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 13,913 hours, 11,876 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Channel
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FORWARD SUPPORT CHANNEL CRACKED.  (C-CHECK)  REPLACED PER SRM.
